Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 260, NWS San Francisco Bay Area, CA

November 23, 2021

NWS San Francisco Bay Area, CA issued this small craft advisory at Nov 23, 2021, 9:22 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2021, 9:22 PM PST (05:22 UTC)
Expired
Nov 24, 2021, 9:00 AM PST
In force
12 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

609 
WHUS76 KMTR 240522
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
922 PM PST Tue Nov 23 2021

PZZ545-241200-
/O.EXP.KMTR.SC.Y.0259.000000T0000Z-211124T0500Z/
/O.NEW.KMTR.SC.Y.0260.211124T0522Z-211124T1200Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
922 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt, 
  resulting in hazardous conditions near harbor entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ570-571-241100-
/O.CON.KMTR.GL.W.0043.000000T0000Z-211124T1100Z/
Waters from Point Arena to Point Reyes 10-60 NM-
Waters from Point Reyes to Pigeon Point 10-60 NM-
922 PM PST Tue Nov 23 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  9 to 12 feet at 14 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM and 
  Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ575-241330-
/O.EXT.KMTR.SC.Y.0259.000000T0000Z-211124T2300Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
922 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 
  8 to 11 feet at 15 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 PM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-241330-
/O.EXT.KMTR.SC.Y.0259.000000T0000Z-211124T1700Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
922 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 8 to 10 feet at 14 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-241330-
/O.EXT.KMTR.SC.Y.0259.000000T0000Z-211124T2300Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
922 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 3 PM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-241330-
/O.CON.KMTR.SC.Y.0259.000000T0000Z-211124T2300Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
922 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  8 to 10 feet at 15 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 PM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-241100-
/O.CON.KMTR.SC.Y.0259.000000T0000Z-211124T1100Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
922 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
2 follow-up statements
107 
WHUS76 KMTR 241049
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
249 AM PST Wed Nov 24 2021

PZZ570-571-241700-
/O.EXT.KMTR.GL.W.0043.000000T0000Z-211124T1700Z/
Waters from Point Arena to Point Reyes 10-60 NM-
Waters from Point Reyes to Pigeon Point 10-60 NM-
249 AM PST Wed Nov 24 2021

...GALE WARNING NOW IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 
  9 to 11 feet at 15 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM and 
  Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ545-241700-
/O.EXT.KMTR.SC.Y.0260.000000T0000Z-211124T1700Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
249 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...North winds 5 to 15 kt with gusts up to 30 kt, 
  resulting in hazardous conditions near harbor entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ560-241700-
/O.EXT.KMTR.SC.Y.0259.000000T0000Z-211124T1700Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
249 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-241900-
/O.CON.KMTR.SC.Y.0259.000000T0000Z-211124T2300Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
249 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 10 feet at 15 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-241900-
/O.CON.KMTR.SC.Y.0259.000000T0000Z-211124T2300Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
249 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 10 feet at 15 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-241700-
/O.CON.KMTR.SC.Y.0259.000000T0000Z-211124T1700Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
249 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-241900-
/O.CON.KMTR.SC.Y.0259.000000T0000Z-211124T2300Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
249 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
329 
WHUS76 KMTR 241703
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
903 AM PST Wed Nov 24 2021

PZZ570-250115-
/O.EXP.KMTR.GL.W.0043.000000T0000Z-211124T1700Z/
/O.NEW.KMTR.SC.Y.0261.211124T1703Z-211125T0500Z/
Waters from Point Arena to Point Reyes 10-60 NM-
903 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  8 to 11 feet at 14 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-250115-
/O.EXP.KMTR.GL.W.0043.000000T0000Z-211124T1700Z/
/O.NEW.KMTR.SC.Y.0261.211124T1703Z-211125T0500Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
903 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-242300-
/O.EXP.KMTR.SC.Y.0259.000000T0000Z-211124T1700Z/
/O.NEW.KMTR.SC.Y.0261.211124T1703Z-211124T2300Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
903 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-241815-
/O.EXP.KMTR.SC.Y.0259.000000T0000Z-211124T1700Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
903 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ545-241815-
/O.EXP.KMTR.SC.Y.0260.000000T0000Z-211124T1700Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
903 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ575-250115-
/O.EXT.KMTR.SC.Y.0259.000000T0000Z-211125T0500Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
903 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 10 feet at 15 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-250115-
/O.EXT.KMTR.SC.Y.0259.000000T0000Z-211125T0500Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
903 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 10 feet at 15 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-242300-
/O.CON.KMTR.SC.Y.0259.000000T0000Z-211124T2300Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
903 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 7:30 PM PST, 1 hour 52 minutes earlier.

Area forecast discussion, Nov 23, 7:30 PM PST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
730 PM PST Tue Nov 23 2021

.SYNOPSIS...A dry front will move through the area today bringing
cooler temperatures. Breezy conditions are possible in the hills
tonight into Wednesday. Look for a warming trend by late week into
the weekend. Frost is possible for sheltered/valley locations
during the morning hours through midweek.

&&

.DISCUSSION...as of 07:21 PM PST Tuesday...Good evening, all.
Doing an early than normal forecast discussion because we've made
some changes to the forecast centered around the overnight lows
for early Wednesday morning. After collecting observations from
some of our sites that only report once a day, several of those
spots were cooler this morning (Tuesday) than we had forecast.
Thus, we have tweaked the forecast for early Wed morning to
reflect the cooler trend. In addition, we have expanded the Frost
Advisory to include the North Bay valleys since the downtown
sites of Napa and Santa Rosa also came in with a Tuesday morning
low of 35 degrees. In general, the interior valleys (except Santa
Clara valley) should range around 33 to 40 degrees between 3 to 9
am Wednesday. The Tuesday morning observations for San Jose and
Gilroy came in around 40 degrees so they will likely only cool to
the upper 30s for Wednesday morning and have kept them out of the
Frost Advisory. Will have the overnight shift watch trends
overnight in case any further updates are needed.

Don't forget to protect plants and animals that may be sensitive
to the cold!

&&

.PREV DISCUSSION...as of 12:36 PM PST Tuesday...

Today and Tonight:

GOES-WEST Geocolor Imagery is depicting the rapid approach of some
high-based clouds ahead of the approaching dry cold front this
afternoon. Winds along our coasts and bays have shifted in
accordance with this advancing frontal boundary, with gusty
20-30kt winds over some of our northern waters. Gale force
criteria are expected later this evening in those areas, while
small craft advisories are out for most of our waters. This
northwest flow has also been observed along our immediate coast
and Bay Shoreline this afternoon, albeit to a lesser intensity, as
the shortwave trough that is responsible for this dry FROPA
continues to track eastward. As the naming convention suggests,
there is not much moisture associated with this system in our neck
of the woods, with its moist, divergent quadrant nestled over
Eastern Oregon and far Northern California today. Nonetheless, its
influence has helped to keep much of the Bay Area 5-7 degrees
cooler than this time 24 hours ago. Temperatures this afternoon
are on track to level off around the mid 60s F along our coast
and bays, while our highest peaks will only get up into the upper
50s F. Our warmest areas today will be down in southern Monterey
County, where the influence of this dry FROPA will be the least
pronounced before sunset.

The roles will be reversed overnight and into Wednesday morning,
with the areas that hit our highest max temps for the day in our CWA
progged to experience some of the coolest min temps while our
coastal areas are on track for a mild night. The latest hi-res/short
range deterministic models, including our own local WRF, are all
trending towards an overnight environment that will greatly favor
clearing skies, light winds, and good radiational cooling to the low-
to-mid 30s in many of our sheltered interior Valleys. These include
the interior East Bay Valleys, particularly south of Concord, along
with San Benito County and the Southern Stretch of the Salinas
Valley. It should be noted that the amplitude of the ridge ahead of
the shortwave continues to favor the development of offshore winds
aloft that are also progged to clip our highest peaks tonight and
into tomorrow morning. The latest deterministic solutions keep the
majority of the offshore signature above 1500 ft, with the progged
offshore SFO-WMC gradient hovering 8-9mb for tonight and into
daybreak tomorrow. This is slightly below what was observed in the
previous offshore event, suggesting a low-to-moderate potential for
light surface winds in the North Bay Valleys. Any winds and high-
base clouds that do linger in the North Bay will impede the chance
for temps to drop into frost advisory criteria. Nonetheless, expect
overnight temps to get down into the mid-to-upper 30s F there as
well. All in all, the rapid drop-off in temperatures in those areas
will result in concerns for agricultural interests and homeless
encampments early Wednesday morning.

Wednesday Through Monday

The previously-mentioned shortwave trough will exit early Wednesday,
making way for an amplified and tilted 500mb ridge that will prevail
over California and much of the Great Basin. Its influence will help
to keep our region dry over the next few days, including the
Thanksgiving Holiday. A daytime warming trend will be in store for
Northern and Central California as a result, with daytime temps
climbing into the high 60s and mid 70s F. Winds will also taper-off
as the pressure gradient decreases regionwide. This setup will
result in yet another cold night with the potential for patchy frost
in the interior valleys Wednesday night through Thanksgiving
morning. Overnight temps are set to gradually improve by the second
half of the week while the mid-level ridge becomes more zonal.

Looking ahead, the latest cluster analyses hint at uncertainty in
the potential for our next shot at rainfall. The ECMWF and GFS
ensemble members are leaning in on sufficient momentum transfer over
the Pacific introducing another storm system to Northern California
sometime around the end of November and early start of December.
That being said, deterministic solutions from both of those models
do not offer high confidence in there being sufficient rainfall
totals. In other words, will it be another round of rain or
aggressive drizzle. Indeed, these solutions, along with many of
the associated model members, are all trending towards the highest
PWAT values staying well to the north of the CWA. For now, will
be keeping a close eye on this potential storm track with the
hopes that the atmosphere will favor a more southern track by
around this time next week.

&&

.AVIATION...as of 5:22 PM PST Tuesday...For the 00z TAFs. VFR.
Post cool frontal winds becoming increasingly offshore winds
tonight through Wednesday, surface winds decoupling with areas of
low level wind shear developing tonight and Wednesday morning.

Vicinity of KSFO...VFR. West to northwest wind 10 to 12 knots
through the evening, shifting to northeast 5 to 10 knots Wednesday
morning, then northwest again late Wednesday afternoon and evening.
Low level wind shear 12z-15z Wednesday.

KSFO Bridge Approach...Similar to KSFO.

Monterey Bay...VFR. Light onshore winds early this evening shifting
to east to southeast cool air drainage winds 5 to 10 knots tonight
and Wednesday. Winds shifting back to light and variable late
Wednesday afternoon and early evening.

&&

.MARINE...as of 4:16 PM PST Tuesday...Gusty northwest winds today
as a dry cold front continues to move through the waters. Winds
will reach gale force over the northern outer waters this
afternoon and last through Wednesday morning. These winds will
build steep wind waves which will result in hazardous seas
particularly for smaller vessels. Winds and seas subside later
Wednesday, with a moderate northwest swell continuing through the
rest of the week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...Frost Advisory...CAZ506-510-516-518
             SCA...Pt Arena to Pt Reyes 0-10 nm until 3 AM
             SCA...Pigeon Pt to Pt Pinos 0-10 nm until 3 AM
             GLW...Pt Arena to Pigeon Pt 10-60 nm until 3 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm until 9 PM

&&

PUBLIC FORECAST: Bingaman
AVIATION: Canepa
MARINE: Dhuyvetter

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 9:03 AM PSTSmall Craft AdvisoryMTR12 hr
Nov 24, 2:49 PM PSTFrost AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, Napa, San Benito and 1 more18 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.